Alert archive / Puerto Rico / Rip Current Statements in 2019

Rip Current Statement 21, NWS JSJ

April 5, 2019

NWS JSJ issued this rip current statement at Apr 5, 2019, 2:48 PM CDT. It took effect at Apr 6, 2019, 5:00 AM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Apr 5, 2019, 2:48 PM CDT (19:48 UTC)
In effect from
Apr 6, 2019, 5:00 AM CDT
Expired
Apr 7, 2019, 5:00 AM CDT
In force
24 hr
Issued by
NWS JSJ

The text

As transmitted.

111 
WHCA42 TJSJ 051948
CFWSJU

Coastal Hazard Message
National Weather Service San Juan PR
348 PM AST Fri Apr 5 2019


PRZ012-060400-
/O.CAN.TJSJ.RP.S.0020.190405T2200Z-190406T1000Z/
/O.NEW.TJSJ.RP.S.0021.190406T1000Z-190407T1000Z/
Culebra-
348 PM AST Fri Apr 5 2019

...HIGH RIP CURRENT RISK IN EFFECT FROM SATURDAY MORNING THROUGH
LATE SATURDAY NIGHT...

The National Weather Service in San Juan has issued a High Rip
Current Risk, which is in effect from Saturday morning through
late Saturday night. 

* LOCATION...Culebrita in Culebra.

* TIMING...Saturday morning through late Saturday night.

* IMPACTS...Strong currents that can carry out to sea even the 
  best of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

VIZ002-060400-
/O.EXB.TJSJ.RP.S.0020.190406T1000Z-190407T1000Z/
St Croix-
348 PM AST Fri Apr 5 2019

...HIGH RIP CURRENT RISK IN EFFECT FROM SATURDAY MORNING THROUGH
LATE SATURDAY NIGHT...

The National Weather Service in San Juan has issued a High Rip
Current Risk, which is in effect from Saturday morning through
late Saturday night. 

* LOCATION...Cramer Park in Saint Croix.

* TIMING...Saturday morning through late Saturday night.

* IMPACTS...Strong currents that can carry out to sea even the 
  best of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

PRZ001-002-005-008-060400-
/O.EXT.TJSJ.RP.S.0020.000000T0000Z-190407T1000Z/
San Juan and Vicinity-Northeast-North Central-Northwest-
348 PM AST Fri Apr 5 2019

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH LATE SATURDAY
NIGHT...

* LOCATION...Beaches along the northwest to northeast coast of 
  Puerto Rico. 

* TIMING...Through late Saturday night.

* IMPACTS...Strong currents that can carry out to sea even the 
  best of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
6 follow-up statements
673 
WHCA42 TJSJ 060152
CFWSJU

Coastal Hazard Message
National Weather Service San Juan PR
952 PM AST Fri Apr 5 2019


PRZ001-002-005-008-061000-
/O.CON.TJSJ.RP.S.0020.000000T0000Z-190407T1000Z/
San Juan and Vicinity-Northeast-North Central-Northwest-
952 PM AST Fri Apr 5 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE SATURDAY
NIGHT...

* LOCATION...Beaches along the northwest to northeast coast of 
  Puerto Rico. 

* TIMING...Through late Saturday night.

* IMPACTS...Strong currents that can carry out to sea even the 
  best of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

VIZ002-061000-
/O.CON.TJSJ.RP.S.0020.190406T1000Z-190407T1000Z/
St Croix-
952 PM AST Fri Apr 5 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT FROM 6 AM AST SATURDAY
THROUGH LATE SATURDAY NIGHT...

* LOCATION...Cramer Park in Saint Croix.

* TIMING...Saturday morning through late Saturday night.

* IMPACTS...Strong currents that can carry out to sea even the 
  best of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

PRZ012-061000-
/O.CON.TJSJ.RP.S.0021.190406T1000Z-190407T1000Z/
Culebra-
952 PM AST Fri Apr 5 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT FROM 6 AM AST SATURDAY
THROUGH LATE SATURDAY NIGHT...

* LOCATION...Culebrita in Culebra.

* TIMING...Saturday morning through late Saturday night.

* IMPACTS...Strong currents that can carry out to sea even the 
  best of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
165 
WHCA42 TJSJ 060750
CFWSJU

COASTAL HAZARD MESSAGE
National Weather Service San Juan PR
350 AM AST Sat Apr 6 2019

PRZ001-002-005-008-061600-
/O.CON.TJSJ.RP.S.0020.000000T0000Z-190407T1000Z/
San Juan and Vicinity-Northeast-North Central-Northwest-
350 AM AST Sat Apr 6 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT...

* LOCATION...Beaches along the northwest to northeast coast of 
  Puerto Rico. 

* TIMING...Through late tonight.

* IMPACTS...Strong currents that can carry out to sea even the 
  best of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

VIZ002-061600-
/O.CON.TJSJ.RP.S.0020.190406T1000Z-190407T1000Z/
St Croix-
350 AM AST Sat Apr 6 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT...

* LOCATION...Cramer Park in Saint Croix.

* TIMING...through late tonight.

* IMPACTS...Strong currents that can carry out to sea even the 
  best of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

PRZ012-061600-
/O.CON.TJSJ.RP.S.0021.190406T1000Z-190407T1000Z/
Culebra-
350 AM AST Sat Apr 6 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT...

* LOCATION...Culebrita in Culebra.

* TIMING...through late tonight.

* IMPACTS...Strong currents that can carry out to sea even the 
  best of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
516 
WHCA42 TJSJ 061531
CFWSJU

Coastal Hazard Message
National Weather Service San Juan PR
1131 AM AST Sat Apr 6 2019


PRZ001-002-005-008-VIZ002-062345-
/O.CON.TJSJ.RP.S.0020.000000T0000Z-190407T1000Z/
San Juan and Vicinity-Northeast-North Central-Northwest-St Croix-
1131 AM AST Sat Apr 6 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT...

* LOCATION...Beaches along the northwest to northeast coast of
  Puerto Rico, as well as Kramer Park beach in Saint Croix.

* TIMING...Through late tonight.

* IMPACTS...Strong currents that can carry out to sea even the 
  best of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

PRZ012-062345-
/O.CON.TJSJ.RP.S.0021.000000T0000Z-190407T1000Z/
Culebra-
1131 AM AST Sat Apr 6 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT...

* LOCATION...Culebrita in Culebra.

* TIMING...through late tonight.

* IMPACTS...Strong currents that can carry out to sea even the 
  best of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
552 
WHCA42 TJSJ 061948
CFWSJU

COASTAL HAZARD MESSAGE
National Weather Service San Juan PR
348 PM AST Sat Apr 6 2019


PRZ001-002-005-008-VIZ002-070400-
/O.EXT.TJSJ.RP.S.0020.000000T0000Z-190407T2200Z/
San Juan and Vicinity-Northeast-North Central-Northwest-St Croix-
348 PM AST Sat Apr 6 2019

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH SUNDAY AFTERNOON...

* LOCATION...Beaches along the northwest to northeast coast of 
  Puerto Rico, as well as Kramer Park beach in Saint Croix. 

* TIMING...Through Sunday afternoon.

* IMPACTS...Strong currents that can carry out to sea even the 
  best of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

PRZ012-070400-
/O.CON.TJSJ.RP.S.0021.000000T0000Z-190407T1000Z/
Culebra-
348 PM AST Sat Apr 6 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT...

* LOCATION...Culebrita in Culebra.

* TIMING...through late tonight.

* IMPACTS...Strong currents that can carry out to sea even the 
  best of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
836 
WHCA42 TJSJ 070107
CFWSJU

COASTAL HAZARD MESSAGE
National Weather Service San Juan PR
907 PM AST Sat Apr 6 2019

Subsiding northerly swell and winds will still be sufficient to
create a high risk of rip currents on the northern coasts of
Puerto Rico and Culebra. 

PRZ001-002-005-008-VIZ002-071045-
/O.CON.TJSJ.RP.S.0020.000000T0000Z-190407T2200Z/
San Juan and Vicinity-Northeast-North Central-Northwest-St Croix-
907 PM AST Sat Apr 6 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY
AFTERNOON...

* LOCATION...Beaches along the northwest to northeast coast of 
  Puerto Rico, as well as Kramer Park beach in Saint Croix. 

* TIMING...Through Sunday afternoon.

* IMPACTS...Strong currents that can carry out to sea even the 
  best of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

PRZ012-071000-
/O.CON.TJSJ.RP.S.0021.000000T0000Z-190407T1000Z/
Culebra-
907 PM AST Sat Apr 6 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 6 AM AST
SUNDAY...

* LOCATION...Culebrita in Culebra.

* TIMING...through late tonight.

* IMPACTS...Strong currents that can carry out to sea even the 
  best of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
827 
WHCA42 TJSJ 070734
CFWSJU

COASTAL HAZARD MESSAGE
National Weather Service San Juan PR
334 AM AST Sun Apr 7 2019

PRZ002-071000-
/O.EXT.TJSJ.RP.S.0020.000000T0000Z-190407T1000Z/
Northeast-
334 AM AST Sun Apr 7 2019

...HIGH RIP CURRENT RISK NOW IN EFFECT UNTIL 6 AM AST EARLY THIS
MORNING...

* LOCATION...Beaches along the northeast coast of Puerto Rico. 

* TIMING...Through 6 AM AST this morning.

* IMPACTS...Strong currents that can carry out to sea even the 
  best of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

PRZ005-008-071700-
/O.EXT.TJSJ.RP.S.0020.000000T0000Z-190408T1000Z/
North Central-Northwest-
334 AM AST Sun Apr 7 2019

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH LATE TONIGHT...

* LOCATION...Beaches along the northwest and north-central coast
  of Puerto Rico. 

* TIMING...Through late tonight. 

* IMPACTS...Strong currents that can carry out to sea even the 
  best of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

PRZ001-VIZ002-071700-
/O.CON.TJSJ.RP.S.0020.000000T0000Z-190407T2200Z/
San Juan and Vicinity-St Croix-
334 AM AST Sun Apr 7 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS
AFTERNOON...

* LOCATION...Beaches along San Juan and Vicinity as well as 
  Cramer Park beach in Saint Croix. 

* TIMING...Through this afternoon.

* IMPACTS...Strong currents that can carry out to sea even the 
  best of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

PRZ012-071000-
/O.CON.TJSJ.RP.S.0021.000000T0000Z-190407T1000Z/
Culebra-
334 AM AST Sun Apr 7 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 6 AM AST EARLY
THIS MORNING...

* LOCATION...Culebrita beach

* TIMING...Through 6 AM AST this morning. 

* IMPACTS...Strong currents that can carry out to sea even the 
  best of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

What forecasters said that day

The local office's own words before this rip current statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this rip current statement went out at Apr 5, 11:05 AM CDT, 3 hours 43 minutes earlier.

Area forecast discussion, Apr 5, 11:05 AM CDT, 3 hours 43 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
1205 PM AST Fri Apr 5 2019

.UPDATE...Scattered showers were observed across the local area
in the morning hours, mainly affecting the eastern sections of PR
as well as the USVI and the local waters. Late in the morning a
few showers started developing and streaming off the USVI, some of
them affecting eastern PR. THe satellite imagery is showing cloud
development across the interior and western sections of PR, which
are the areas with a good chance of rain later in the afternoon.

&&

.AVIATION...Prevailing VFR conds expected at the local terminals
through 05/18Z. SHRA development across W-PR may cause tempo MVFR
conds at TJMZ from 05/18Z to 05/21Z. Winds will continue from the
East with sea breeze variations at 10-15KT with occasional gusts.
Winds to decrease after 06/00Z to 10KT or less.

&&

.MARINE...Small craft advisory will go into effect at 8 PM tonight
across the Atlantic waters and the Anegada passage due to expected
seas up to 7 feet. Until then, seas will be up to 6 feet and winds
up to 20 knots, and therefore small craft operators are urged to
exercise caution. There is also a high risk of rip currents for
the beaches of northern PR and starting at 6PM the northern
beaches of Culebra will also have a high risk of rip currents.

&&

.PREV DISCUSSION... /issued 517 AM AST Fri Apr 5 2019/

SYNOPSIS...
A surface high pressure will continues to promote a trade wind
flow across the northeast Caribbean. As a result, trade wind
showers will affect the local waters, and the windward sections
of Puerto Rico and the U.S. Virgin Islands. A trade wind
perturbation will reach the archipelago of PR and the USVI this
afternoon. Another surface high will exit the Eastern Seaboard of
the U.S. and moves eastward across the Atlantic Ocean through
early next week. A mid to upper-level ridge will hold through at
least Saturday, when a short wave trough is forecast to swing by
from the west.

SHORT TERM...Today through Sunday...

A ridge aloft will continue to suppress the development of organized
and deep convection across the forecast area during the next several
days. At the surface, a broad high pressure across the Atlantic
basin will continue to produce a moderate easterly wind flow
throughout the short-term period. This will serve to produce breezy
conditions across the forecast area, especially from the mid-morning
into the early evening hours.

For today, some brief showers may affect eastern portions of PR
during the early to mid morning hours. This will be followed by the
development of some afternoon showers across western PR due to
daytime heating and local effects. A low-level trade wind
perturbation, located near the leeward islands, is expected to move
across the USVI and the eastern half of PR later this evening into
the overnight. This will result in more numerous passing showers
across these areas during this time period. On Saturday, low-level
moisture associated with the low-level trade wind perturbation will
linger across PR. Therefore, expect some brief morning showers
across the eastern half of PR followed by the development of showers
across western PR during the afternoon hours due to daytime heating
and local effects.

A subtropical jet maxima near 250 mb is expected to move just north
of the area on Sunday. This will serve to increase the divergence
aloft. In addition, the low-level moisture will increase. As a
result, more widespread showers are expected across the forecast
area. Scattered showers are expected across portions of the USVI and
eastern PR during the morning hours, extending into the western half
of PR during the afternoon hours.

LONG TERM...Monday through Friday...

A mid level ridge will remain in place through the long term
period. This mid level feature will aid in dry air promoting a
trade wind inversion across the region. However, patches of low
level moisture will continue to promote trade wind showers across
the windward sections during the night and early morning hours
followed by afternoon convection across the western sections of
the islands. In addition, surface winds are forecast to veer from
the east-southeast Tuesday through the end of the work-week as
the Atlantic high pressure shifts farther eastwards.

AVIATION...
An area of cloudiness and sct SHRA just east of the leeward
islands will result in BKN cloud layers and VCSH across TNCM and
TKPK between 05/14z and 05/22z, resulting in brief MVFR
conditions. SHRA are expected across western PR between 05/16z and
05/22z. This may affect mainly TJMZ terminal and result in MVFR
conditions at times. Otherwise, VFR conditions will prevail. Winds
will continue from the E at less than 10 knots through 05/12z,
increasing to 15 to 20 knots with higher gusts and sea breeze
variations after 05/13z.

MARINE...
A moderate to fresh easterly wind flow will prevail during the next
few days as a high pressure ridge builds north of the region. A
northerly swell will spread across the local waters throughout the
weekend. As a result, mariners can expect increasing seas between
5 and 7 feet across the Atlantic waters and Caribbean Passages by
late this afternoon. The combination of increasing trade winds
and the continued swell action will generate choppy and hazardous
seas across the regional waters. Therefore a small craft advisory
is in effect from this evening into the weekend. Marine conditions
are forecast to improve by early next week.

For beach goers, a high rip current risk continues in effect for
beaches along the northwest to northeast coast of Puerto Rico.
The high risk will expand across the northern beaches of Culebra
this evening into Saturday. Elsewhere, a moderate risk of rip
currents remains in place for most local beaches.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  86  74  86  74 /  40  60  40  40
STT  87  76  85  74 /  50  50  40  40

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...High Rip Current Risk through late tonight for North Central-
     Northeast-Northwest-San Juan and Vicinity-Southeast.

     High Rip Current Risk from 6 PM AST this evening through late
     tonight for Culebra.

VI...None.
AM...Small Craft Advisory from 8 PM this evening to 8 AM AST Sunday
     for Anegada Passage Southward to 17N-Atlantic Waters of
     Puerto Rico and USVI from 10 NM to 19.5N-Coastal Waters of
     Northern Puerto Rico out 10 NM.

     Small Craft Advisory from 2 PM Saturday to 2 AM AST Sunday for
     Mona Passage Southward to 17N.

&&

SHORT TERM...JA
LONG TERM....99
Hazardous weather outlook, Apr 5, 7:43 AM CDT, 7 hours 5 minutes before
Perspectivas sobre Condiciones Peligrosas del Tiempo
Servicio Nacional de Meteorologia San Juan PR
418 AM AST viernes 5 de abril de 2019

AMZ710>745-PRZ001>013-060830-
San Juan y Vecindad-Noreste-Sureste-
Este Interior- Norte Central-Interior Central-Ponce y Vecindad-
Noroeste- Oeste Interior-Mayaguez y Vecindad-Suroeste-Culebra-
Vieques-Aguas cercanas y mar afuera del Atlantico y Caribe-
418 AM AST viernes 5 de abril de 2019

Esta perspectiva sobre las condiciones peligrosas del tiempo es
para Puerto Rico y las aguas costeras adyacentes del Atlantico.

.Dia Uno...Hoy y esta noche

.Inundaciones...Aguaceros de moderados a fuertes a traves del oeste
de Puerto Rico esta tarde pudieran resultar en acumulacion de agua
en las carreteras, areas de baja elevaciones y en areas de pobre
drenaje. Un aumento en la actividad de aguaceros a traves del este
de Puerto Rico esta noche pudieran resultar en acumulacion de agua
en carreteras, areas de baja elevaciones y en areas de pobre
drenaje.

.Vientos...Se esperan vientos sostenidos en exceso de 20 mph/ 17
nudos a traves de las areas costeras y areas costeras del norte y
sur de PR.

.Oleaje...Se espera el oleaje picado de hasta 6 pies sobre la
mayoria de las aguas regionales.

.Corrientes Marinas...Existe riesgo alto de corrientes marinas
para las playas del norte de Puerto Rico. Un riesgo alto de
corrientes marinas comenzara para Culebra al anochecer.

.Dia dos a siete...sabado a jueves

La combinacion de los vientos del este de moderado a vigorosos y una
marejada del norte continuara resultando en el oleaje picado con
riesgo de corrientes marinas de moderado a alto durante el fin de
semana.

.Comunicado sobre informacion reportada por observadores...

No se anticipa activacion amplia de observadores, sin embargo, se
les exhorta a los observadores individuales a reportar corrientes
marinas al Servicio Nacional de Meteorologia en San Juan.

AMZ715-725-VIZ001-002-060830-
San Tomas, San John y Islas Adyacentes-Santa Cruz-
Aguas cercanas del Atlantico y aguas costeras adyacentes del Caribe-
418 AM AST viernes 5 de abril de 2019

Esta perspectiva sobre las condiciones del tiempo peligrosas es para
las Islas Virgenes Americanas y las aguas costeras adyacentes.

.Dia Uno...hoy y esta Noche

.Vientos... Se esperan vientos sostenidos de 20 mph/ 17 nudos
a traves de las aguas locales.

.Oleaje...Se espera el oleaje picado de hasta 6 pies sobre la las
aguas locales.

.Corrientes marinas...Existe riesgo moderado de corrientes marinas
para la mayoria de las playas locales.

.Dia dos a siete...sabado a jueves

Se espera un riesgo alto de corrientes marinas para Cramer Park en
Santa Cruz con un riesgo moderado a traves del resto de las playas
locales durante el fin de semana. El oleaje estara de hasta 6 pies
durante el fin de semana.

.Comunicado sobre informacion reportada por observadores...

No se anticipa activacion amplia de observadores, sin embargo, se
les exhorta a los observadores individuales a reportar corrientes
marinas al Servicio Nacional de Meteorologia en San Juan.

Nearby

Rip Current Statements in Puerto Rico, 2019Every rip current statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.